# SDR CA010301005

- Difficulty date: February 9, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 20,775 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Adapter
- Part number: 311269001
- Condition: Cracked
- Location: Venturi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION OF THE R/H ENGINE, THE ENGINE BLEED AIR VENTURI ADAPTER WAS FOUND TO HAVE A V SHAPED CRACKED ON THE OUTSIDE OF THE 90 DEGREE BEND OF THE VENTURI. THE VEE HAD OPENED UP, ALLOWING BLEED AIR TO BE DUMPED INTO THE ENGINE COMPARTMENT. THE ADAPTER WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (THIS AREA OF THE ADAPTER IS COVERED WITH A SHROUD, MAKING INSPECITON A DELIBERATE ACTION.)
